MAUDE Adverse Event Report: DEPUY MITEK LLC US 5.5/6.5 HEALIX ADVANCE AWL; BONE AWL

DEPUY MITEK LLC US 5.5/6.5 HEALIX ADVANCE AWL; BONE AWL
Model Number 222315
Medical Device Problem Codes Degraded (1153); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the sales rep that preoperatively to an unknown surgery on an unknown date, it was observed that the 5.5/6.5 healix advance awl device was too dull; and its distal tip was smashed.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
The lot number was unknown; therefore, the manufacturing site name was unknown.Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
5.5/6.5 HEALIX ADVANCE AWL
Common Device Name
BONE AWL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13025675
Report Number1221934-2021-03805
Device Sequence Number16576016
Product Code LXH
UDI-Device Identifier10886705022465
UDI-Public10886705022465
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number222315
Device Catalogue Number222315
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Initial Report FDA Received Date12/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown